Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 137, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 19, 2007, 6:27 PM EDT for Dauphin County, York County, Pennsylvania. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2007, 6:27 PM EDT (22:27 UTC)
- Expired
- Jun 19, 2007, 7:30 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Dauphin County, PA, York County, PA
The radar
The Sterling radar (KLWX), 140 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:30 PM EDT | TSTM WND DMG | Hallam, PA | 911 CENTER REPORTED TREES DOWN. |
| Jun 19, 6:42 PM EDT | TSTM WND DMG | Middletown, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1065 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 192227
SVRCTP
PAC043-133-192330-
/O.NEW.KCTP.SV.W.0137.070619T2227Z-070619T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HIGHSPIRE TO STEWARTSTOWN...AND
MOVING EAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HUMMELSTOWN AND WINDSOR AROUND 635 PM EDT...
HERSHEY AND WRIGHTSVILLE AROUND 650 PM EDT...
BROGUE AROUND 655 PM EDT...
SUNNYBURN AND SHENKS FERRY AROUND 705 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 258...I-81 BETWEEN
MILE MARKERS 67 AND 70...I-83 BETWEEN MILE MARKERS 1 AND 50...ALL OF
I-283.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3977 7630 3973 7669 4019 7686 4023 7685
4030 7690 4035 7664 4020 7659 4013 7674
4007 7666 4004 7654 3994 7647 3991 7639
3987 7639 3978 7628
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:59 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 19, 3:59 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 359 PM EDT TUE JUN 19 2007 .SYNOPSIS... SHOWERS AND THUNDERSTORMS...SOME OF THEM STRONG TO SEVERE...FORMING AHEAD OF A COLD FRONT OVER INDIANA WILL MOVE ACROSS CENTRAL PENNSYLVANIA THROUGH THIS EVENING. LESS HUMID AIR BEHIND THE FRONT WILL RETURN FOR WEDNESDAY INTO THE WEEKEND. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... SEVERE THUNDERSTORM WATCHES ARE IN EFFECT UNTIL 9 PM THIS EVENING FOR THE NORTHERN HALF OF THE CWA AND 11 PM FOR THE SOUTHERN HALF. THUNDERSTORMS DEVELOPING AS EXPECTED OVER PA AT THIS TIME. WARM TEMPS...MOIST DEWPOINTS AND DYNAMICS ENTERING FROM THE WEST WILL ALLOW THUNDERSTORMS TO DEVELOP TO SEVERE LEVELS PRODUCING LARGE HAIL AND DAMAGING WINDS...IN ADDITION TO HEAVY RAIN. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... WITH THE 500 MB TROUGH LAGGING THE SURFACE FRONT...SHOWERS MAY LINGER WEDNESDAY MORNING OVER THE CENTRAL AND EAST. ALL AREAS WILL CLEAR OUT DURING THE DAY WEDNESDAY AS HIGH PRESSURE BUILDS IN. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... SURFACE HIGH PRESSURE UNDER SLOWLY BUILDING UPPER HEIGHTS WILL DOMINATE THE LONG TERM PERIOD. THIS SHOULD SUPPORT MAINLY DRY CONDITIONS WITH ONLY ISOLATED SHOWER AND THUNDERSTORM ACTIVITY... AND TEMPERATURES WITHIN A FEW DEGREES OF SEASONAL AVERAGES. SEVERAL SHORTWAVES LOOK TO BE PRESENT IN THE UPPER FLOW AND MAY SERVE TO STIMULATE MORE THAN ISOLATED CONVECTIVE ACTIVITY. AT THIS POINT...GUIDANCE CONTINUES TO SUGGEST THAT A SIGNIFICANT TROF WILL MOVE THROUGH THE FLOW ON SATURDAY. HAVE MAINTAINED CHANCE POPS FOR SATURDAY AND SATURDAY NIGHT WHILE MUCH OF THE REST OF THE TIME POPS WILL BE SLIGHT CHANCE OR LESS. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... WDSPRD 3-5SM BR/HZ WITH SOME LCL IFR /2SM/ THIS MORNING SHOULD SLOWLY MIX OUT ACROSS THE WESTERN AND CENTRAL TERMINALS AS SFC DEWPOINTS REMAIN IN THE 60S. DEEP/STRONG LLVL INVERSION WILL KEEP MVFR HZ LOCKED IN ACROSS THE LWR SUSQ VLY THROUGH AT LEAST NOON. SCT-BKN MID LVL CLOUDS WILL BE ON THE INCREASE FROM WEST TO EAST AHEAD OF COLD FRONT MOVG THROUGH THE OH VLY AND LWR GRT LKS. LATEST MOS GUID BACKING OFF OF THE PROLONGED LOWERED /MVFR/ CONDS THIS AFTN AND EVENING...FOCUSING MUCH OF THE CONVECTION WITH A PRE-FRONTAL OR LEE-SIDE TROF THAT SETS UP JUST EAST OF THE SPINE OF THE APPALACHIANS. GIVEN LACK OF A DISCERNIBLE KICKER SHORT WAVE OR UPPER LEVEL DISTURBANCE...CONVECTIVE ACTIVITY MAY BE SLIGHTLY MORE SCT IN NATURE WITH THE BULK OF THE PCPN AND LOWERED CIGS/VIS ALONG OR BEHIND THE ACTUAL COLD FRONT...WHICH WILL NOT ARRIVE UNTL LATE THIS EVENING. WILL TRIM BACK THE MVFR A TAD AND DECREASE CONVECTIVE COVERAGE A BIT IN THE TAFS THIS PACKAGE...WHICH SEEMS TO GO ALONG WITH THE LATEST MOS TRENDS. CANNOT TOTALLY RULE OUT AN ISOLD TSRA BY THE EARLY AFTN INVOF REMNANT QUASI-WARM FRONT. OTHERWISE...TIMING OF BEST TSRA COVERAGE STILL LOOKS TO BE 19-01Z FROM BFD-MDT. A FEW STORMS MAY BE SEVERE. WOULD ANTICIPATE SOME POST-FRONTAL LOWER CIGS AND FOG AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST CLOSER TO 12Z...ESP ACROSS THE ERN TERMINALS WHERE -SHRA WILL LKLY LINGER THE LONGEST. VFR SHOULD DOMINATE THROUGH THE END OF THE WEEK UNTL A MORE POTENT UPPER LEVEL DISTURBANCE MOVES IN FOR SAT. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ONDREJIK/GARTNER NEAR TERM...ONDREJIK/GARTNER SHORT TERM...ONDREJIK LONG TERM...GARTNER AVIATION...ONDREJIK/STEINBUGL
Hazardous weather outlook, Jun 19, 3:15 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 315 PM EDT TUE JUN 19 2007 PAZ004>006-010>012-017>019-037-041-042-045-046-201915- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- 315 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH...IN EFFECT UNTIL 9 PM THIS EVENING. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS ACROSS THE AREA WITH STORMS REACHING A MAXIMUM INTENSITY DURING PEAK HEATING OR BETWEEN 2 AND 8 PM. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-049>053-056>059-063>066-201915- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 315 PM EDT TUE JUN 19 2007 ...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH...IN EFFECT UNTIL 9 PM THIS EVENING. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS ACROSS THE AREA WITH STORMS REACHING A MAXIMUM INTENSITY DURING PEAK HEATING OR BETWEEN 2 AND 8 PM. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GARTNER/ONDREJIK
In the hours before
Local storm report, Jun 19, 2:39 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
239 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 1 N WILLIAMSPORT 41.25N 77.02W
06/19/2007 E0.75 INCH LYCOMING PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
NORTH OF WILLIAMSPORT.
&&
BENTLEY/HEADSpecial weather statement, Jun 19, 5:16 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 516 PM EDT TUE JUN 19 2007 PAZ042-053-192145- COLUMBIA-SULLIVAN- 516 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA AND SOUTHEASTERN SULLIVAN COUNTIES... AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES WEST OF NOXEN TO BLOOMSBURG...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR STILLWATER AROUND 525 PM...RED ROCK AROUND 530 PM AND BERWICK AROUND 535 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 230 AND 247. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 220. FORECASTER: KF
Local storm report, Jun 19, 5:17 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 NE WILLIAMSPORT 41.29N 76.95W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
WILLIAMSPORT.
0230 PM HAIL 1 N WILLIAMSPORT 41.25N 77.02W
06/19/2007 E0.75 INCH LYCOMING PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
NORTH OF WILLIAMSPORT.
0303 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
06/19/2007 HUNTINGDON PA COUNTY OFFICIAL
HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
UNION BOROUGH.
0344 PM TSTM WND DMG BEAVER SPRINGS 40.74N 77.22W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND POWER POLE DOWN.
0412 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E1.00 INCH UNION PA TRAINED SPOTTER
0415 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E0.75 INCH UNION PA NWS EMPLOYEE
0415 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
06/19/2007 UNION PA NWS EMPLOYEE
MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK
SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.
0448 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.25 INCH LYCOMING PA TRAINED SPOTTER
OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.
&&
MACHLocal storm report, Jun 19, 5:34 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 NE WILLIAMSPORT 41.29N 76.95W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
WILLIAMSPORT.
0230 PM HAIL 1 N WILLIAMSPORT 41.25N 77.02W
06/19/2007 E0.75 INCH LYCOMING PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
NORTH OF WILLIAMSPORT.
0303 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
06/19/2007 HUNTINGDON PA COUNTY OFFICIAL
HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
UNION BOROUGH.
0344 PM TSTM WND DMG BEAVER SPRINGS 40.74N 77.22W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND POWER POLE DOWN.
0412 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E1.00 INCH UNION PA TRAINED SPOTTER
0415 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E0.75 INCH UNION PA NWS EMPLOYEE
0415 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
06/19/2007 UNION PA NWS EMPLOYEE
MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK
SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.
0448 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.25 INCH LYCOMING PA TRAINED SPOTTER
OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.
0505 PM TORNADO HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA BROADCAST MEDIA
STORM TRACKER FOR TELEVISION STATION REPORTED TORNADO AT
RTE 118 CLARKSTOWN RD.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
HOLLOW RD.
&&
MACHSpecial weather statement, Jun 19, 6:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 604 PM EDT TUE JUN 19 2007 PAZ018-019-026-192300- HUNTINGDON-NORTHERN CENTRE-SOUTHERN CENTRE- 604 PM EDT TUE JUN 19 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN HUNTINGDON AND SOUTHWESTERN CENTRE COUNTIES... AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF TYRONE TO 10 MILES NORTHEAST OF HUNTINGDON...MOVING NORTH AT 20 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR WHIPPLE DAM STATE PARK...WARRIORS MARK AROUND 615 PM...SANDY RIDGE...STATE COLLEGE AROUND 630 PM...PLEASANT GAP...CENTRE HALL AROUND 645 PM...BELLEFONTE AND MILESBURG AROUND 700 PM. FORECASTER: KF
Local storm report, Jun 19, 6:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 5 NE WILLIAMSPORT 41.29N 76.95W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN AND MINOR STREET FLOODING NORTH OF
WILLIAMSPORT.
0230 PM HAIL 1 N WILLIAMSPORT 41.25N 77.02W
06/19/2007 E0.75 INCH LYCOMING PA TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN GRAMPIAN HILLS 1.6 MILES
NORTH OF WILLIAMSPORT.
0303 PM TSTM WND DMG MOUNT UNION 40.38N 77.88W
06/19/2007 HUNTINGDON PA COUNTY OFFICIAL
HUNTINGDON COUNTY 911 CENTER REPORTED A TREE DOWN IN MT.
UNION BOROUGH.
0344 PM TSTM WND DMG BEAVER SPRINGS 40.74N 77.22W
06/19/2007 SNYDER PA COUNTY OFFICIAL
911 CENTER REPORTED TREES AND POWER POLE DOWN.
0412 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E1.00 INCH UNION PA TRAINED SPOTTER
0415 PM HAIL MIFFLINBURG 40.92N 77.05W
06/19/2007 E0.75 INCH UNION PA NWS EMPLOYEE
0415 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
06/19/2007 UNION PA NWS EMPLOYEE
MIFFLINBURG BOWLING ALLEY SIGN DOWN. WEST MILTON BANK
SIGN DOWN. ROOF OFF HOUSE NEAR JCT RTE 45 FOREST HILL RD.
0439 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.75 INCH LYCOMING PA BROADCAST MEDIA
TV STORM TRACKER REPORTED HAIL ON ROUTE 180.
0448 PM HAIL MUNCY 41.20N 76.79W
06/19/2007 E0.25 INCH LYCOMING PA TRAINED SPOTTER
OBSERVER REPORTED HEAVY RAIN. A JEEP WAS OVERTURNED ON
RTE 180. A HOUSE WAS STRUCK BY LIGHTNING IN WOLF TWP.
0505 PM TORNADO HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA BROADCAST MEDIA
STORM TRACKER FOR TELEVISION STATION REPORTED TORNADO AT
RTE 118 CLARKSTOWN RD.
0505 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/19/2007 LYCOMING PA TRAINED SPOTTER
NUMEROUS TREES DOWN. A SIGNIFICANT WIND SHIFT OCCURED.
SEVERAL REPORTS OF POSSIBLE TORNADO AT RTE 118 AND FOX
HOLLOW RD.
0545 PM TSTM WND DMG 4 N DILLSBURG 40.17N 77.03W
06/19/2007 CUMBERLAND PA PUBLIC
TREE DOWN ON PORCH. PEA SIZED HAIL.
0545 PM HAIL MECHANICSBURG 40.21N 77.01W
06/19/2007 E0.25 INCH CUMBERLAND PA TRAINED SPOTTER
ESTIMATED WIND GUSTS OF 30 TO 40 MPH.
0548 PM TSTM WND DMG SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER MEASURED 71 MPH WIND GUST WITH ANEMOMETER.
NUMEROUS TREES DOWN IN LOWER ALLEN TWP INCLUDING ONE ON
HOUSE.
0548 PM FLASH FLOOD SHIREMANSTOWN 40.22N 76.96W
06/19/2007 CUMBERLAND PA PUBLIC
OBSERVER REPORTED 1.25 INCHES OF RAIN IN PAST 30 MINUTES.
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:38 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 37 min |
| Jun 19, 1:55 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 35 min |
| Jun 19, 2:10 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 65 min |
| Jun 19, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 45 min |
| Jun 19, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 48 min |
| Jun 19, 2:59 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Juniata, Mifflin | 76 min |
| Jun 19, 3:02 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 58 min |
| Jun 19, 3:09 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 66 min |
| Jun 19, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 49 min |
| Jun 19, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 41 min |
| Jun 19, 3:58 PM EDT | Flash Flood Warning | CTP | Lycoming | 3 hr |
| Jun 19, 4:06 PM EDT | Severe Thunderstorm Warning | CTP | Union | 24 min |
| Jun 19, 4:32 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Northumberland | 58 min |
| Jun 19, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 27 min |
| Jun 19, 4:34 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 41 min |
| Jun 19, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 54 min |
| Jun 19, 5:06 PM EDT | Tornado Warning | CTP | Lycoming | 24 min |
| Jun 19, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 55 min |
| Jun 19, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 64 min |
| Jun 19, 5:30 PM EDT | Severe Thunderstorm Warning | CTP | York | 60 min |
| Jun 19, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Perry | 55 min |
| Jun 19, 6:07 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon | 53 min |
| Jun 19, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 61 min |
| Jun 19, 6:22 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Schuylkill | 83 min |
| Jun 19, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 86 min |
| Jun 19, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 56 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.